Homogeneously Suslin sets in tame mice

Journal of Symbolic Logic 77 (4):1122-1146 (2012)
This paper studies homogeneously Suslin (hom) sets of reals in tame mice. The following results are established: In 0 ¶ the hom sets are precisely the [Symbol] sets. In M n every hom set is correctly [Symbol] and (δ + 1)-universally Baire where ä is the least Woodin. In M u every hom set is <λ-hom, where λ is the supremum of the Woodins
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl.7704040
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,879
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Itay Neeman & John Steel (1999). A Weak Dodd-Jensen Lemma. Journal of Symbolic Logic 64 (3):1285-1294.
Steve Jackson (1991). Admissible Suslin Cardinals in L(R). Journal of Symbolic Logic 56 (1):260 - 275.
Steve Jackson (2001). The Weak Square Property. Journal of Symbolic Logic 66 (2):640-657.
Jakob Kellner & Saharon Shelah (2005). Preserving Preservation. Journal of Symbolic Logic 70 (3):914 - 945.
Joseph Barback (1994). Torre Models in the Isols. Journal of Symbolic Logic 59 (1):140-150.
John P. Burgess (1988). Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry. PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.
Philip Welch (1987). The Reals in Core Models. Journal of Symbolic Logic 52 (1):64-67.
Daniel W. Cunningham (1998). The Fine Structure of Real Mice. Journal of Symbolic Logic 63 (3):937-994.

Monthly downloads

Added to index


Total downloads

7 ( #291,658 of 1,725,164 )

Recent downloads (6 months)

6 ( #110,393 of 1,725,164 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.